# SDR ASOA2016013114488

- Difficulty date: January 31, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 WINDSHIELD CENTER POST LT LOWER FITTING CRACKED AT WL 110.00.  REMOVED CRACKED FITTING AND INSTALLED NEW FITTING AT FS 202.75 LOWER LT CENTER POST IAW SRM 51-42-21.
